# SDR SWIA202156498

- Difficulty date: January 22, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Elbow
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARNESS ELBOW APPEARS CRACKED.   (C-CHECK) RO 2/28/2021   REMOVED AND REPLACED PAX DOOR HARNESS ELBOW IAW CRJ700 AMM 52-11-00-000-802-A01 & 52-11-00-400-802-A01. SYSTEM CHECKS GOOD IAW CRJ700 AMM 52-70-04-710-801-A01
